# SDR ASAA2022061538716

- Difficulty date: June 15, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 32,281 hours, 10,246 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 FAULT CODE 73-31162 "THE MECHANICAL OVERSPEED PROTECTION SIGNAL IS OUT OF RANGE" LONG TIME FAULT DEFERRED PER T/C 78273000. GROUNDED - YES. PER B737-900 FIM 73-25 TASK 805 PERFORMED ENGINE RUN ON #2 ENGINE NO FAULTS NOTED PERFORMED BITE TEST OF EEC #2 NO FAULTS. NO RECENT, NO FAULT HISTORY.
